# SDR CALA2025080507330

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 77,491 hours, 28,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR1964412
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   ONE RED EMERGENCY LIGHT INOPERATIVE AT 20C.  REPLACED LIGHT ASSY, GROUND OPS NORMAL.
